# SDR DLM88960932

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Engine: Pwa JT8D219
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Sw
- Part number: 42D1091A
- Condition: Sticking
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL 180, THE LEFT OIL STRAINER CLOGGING MSG. ON THE O.A.P. ILLUMINATED THEN WENT OFF.  THEN, 10 SECONDS LATER, THE LIGHT REILLUMINATED.  PER P.O.M., ENGINE STRUT DOWN AND RETURNED TO ATL.  CORRECTIVE:  CHECKED CHIP DETECTOR.  CHECKS GOOD.  CHECKED MAIN OIL FILTER, CHECKS GOOD.   REPLACED OIL FILTER, LEAK CHECKS GOOD.  REPLACED OIL DIFFERENTAL PRESSURE SWITCH PER M/M, CHECKS GOOD.  RAN ENG PER P.F.H.B.  CHECKS OKAY.  NO MRR. REJECTED GT 595.
